# SDR AALA202404157127

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 6,626 hours, 27,740 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shrader Valve
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND MAIN LANDING GEAR HAS SURFACE CORROSION AT SHRADER VALVE AREA. ACCOMPLISHED PERMANENT REPAIR. PER AARD 32-00-00-1.
